# SDR AALA202510271159

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 39,947 hours, 16,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT 4L FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
